skin-hair-icon
Skin
I feel I have topical steroid withdrawal symptoms. Redness. Dry skin. Oozing. Dried ooze all over face. Chills. Raw red skin below the dried ooze. I had used faceclin and acnestar gel for acne, for almost 5 years daily. The areas where I used the most are currently the only ones affected. So should I leave it alone and let my skin heal by itself. Since 3 days, I have stopped using everything, even moisturizer except water. As I noticed, if I remove the dried ooze, its red below, and comes back in a day with.moisturizer. but since I stopped moisturizing, the places where the dried ooze is coming off are there and seem to be less red day by day. What do I do. Is this topical steroid withdrawal only or anything else.
135 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Pinanky Jadhav-Adhe
Dermatologist 10 yrs exp Pune
From your picture it looks like bacterial infection secondary to some irritant dermatitis. Stop touching face and pulling the crusts as it will aggravate the condition. You have not mentioned what steroid creams you have used as the medicines mentioned by you are anti acne gels. Avoid using any sort of creams or medicines on your own. Consult a dermatologist as soon as possible to avoid further damage to the skin. Regards, Dr Pinanky Jadhav, Eternis Skin Clinic, Pune
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Shruti Jadhav Devershi
Dermatologist 7 yrs exp Pune
Hello, thanks for the query. In my humble opinion, i think this will be difficult to treat just with topical medications. Please see a dermatologist urgently as you will require oral medications. Regards, Dr. Shruti Jadhav Devershi, Sólskin Professional Dermacare, Kharadi, Pune.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.